# SDR JJBA20120704003

- Difficulty date: July 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8301
- Aircraft serial: 527
- Aircraft time: 27,027 hours, 29,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW NOTICED SEVERAL EMERGENCY LIGHTS WERE INOPERATIVE.  MX RECHARGED THE EMERGENCY LIGHT BATTERIES.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS AFTER BATTERIES HAD CHARGED.  THE ACFT WAS RELEASED TO SERVICE.
